본문 바로가기
KERD
논문KCI 등재

티아민 결핍을 동반한 메트로니다졸에 의한 뇌병증

Metronidazole-Induced Encephalopathy with Thiamine Deficiency

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류신경과학

초록

Metronidazole-induced encephalopathy (MIE) can be caused by excessive dose or prolonged metronidazole administration. The signal abnormalities in the cerebellar dentate nuclei, midbrain, dorsal pons and corpus callosum on magnetic resonance imaging are considered as the characteristic feature of MIE. Although the mechanism of MIE remains to be elucidated, various hypothesis have been proposed including the role of metronidazole as a thiamine antagonist. Here we report a 58-year-old woman with MIE who coincidentally presented with thiamine deficiency.

Abstract

Metronidazole-induced encephalopathy (MIE) can be caused by excessive dose or prolonged metronidazole administration. The signal abnormalities in the cerebellar dentate nuclei, midbrain, dorsal pons and corpus callosum on magnetic resonance imaging are considered as the characteristic feature of MIE. Although the mechanism of MIE remains to be elucidated, various hypothesis have been proposed including the role of metronidazole as a thiamine antagonist. Here we report a 58-year-old woman with MIE who coincidentally presented with thiamine deficiency.

참고문헌 (9)

  1. Alvarez RS, "Central nervous system toxicity related to prolonged metronidazole therapy", Am J Obstet Gynecol, 145, pp.640~641 (1983)[DOI]
  2. Iwadate D, "Thiamine deficiency in metronidazole-induced encephalopathy: a metabolic correlation?", J Neurol Sci, 379, pp.324~326 (2017)[DOI]
  3. Kim E, "MR imaging of metronidazole-induced encephalopathy: lesion distribution and diffusion-weighted imaging findings", AJNR Am J Neuroradiol, 28, pp.1652~1658 (2007)[DOI]
  4. Bae SJ, "Wernicke's encephalopathy: atypical manifestation at MR imaging", AJNR Am J Neuroradiol, 22, pp.1480~1482 (2001)
  5. Kuriyama A, "Metronidazole-induced central nervous system toxicity: a systematic review", Clin Neuropharmacol, 34, pp.241~247 (2011)[DOI]
  6. Zuccoli G, "Metronidazole-induced and Wernicke encephalopathy: two different entities sharing the same metabolic pathway?", AJNR Am J Neuroradiol, 29, pp.E84~ (2008)[DOI]
  7. Frytak S, "Neurologic toxicity associated with high-dose metronidazole therapy", Ann Intern Med, 88, pp.361~362 (1978)[DOI]
  8. Roy U, "Clinical and neuroradiological spectrum of metronidazole induced encephalopathy: our experience and the review of literature", J Clin Diagn Res, 10, pp.OE01~OE09 (2016)
  9. Kang SY, "Wernicke's encephalopathy: unusual manifestation on MRI", J Neurol, 252, pp.1550~1552 (2005)[DOI]

이 간행물의 다른 논문 (19건)